Cefazolin: A Rare Etiology of Induced Coagulopathy.
Аннотация
Cefazolin, a first-generation cephalosporin, is commonly used to treat methicillin-susceptible Staphylococcus aureus (MSSA) infections. Although generally well tolerated, coagulation abnormalities have rarely been reported during therapy. We describe the case of an 81-year-old man treated with prolonged cefazolin for MSSA endocarditis who developed severe coagulopathy characterized by marked elevation of both the international normalized ratio (INR) and activated partial thromboplastin time (aPTT). The abnormalities occurred after initiation of cefazolin and worsened despite cessation of other anticoagulants. Following discontinuation of cefazolin and administration of vitamin K, coagulation parameters rapidly improved and subsequently normalized. This case highlights a rare but clinically significant adverse effect of cefazolin and underscores the importance of close coagulation monitoring during prolonged therapy, particularly in high-risk patient populations.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.